MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 8 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 8 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-10-008
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Adhesion(s) (1695)
Date of Event 12/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a right primary attune tka to treat severe osteoarthritis with valgus deformity.The patella was resurfaced and competitor cement x 2 was utilized.Of note- the patella sustained a lateral crack during patellar resection.The surgeon did not treat the crack as the area was invested with the tendon.He cemented the patellar button, and the surgery was completed without further complications.Patient received a right knee revision to treat aseptic loosening.Upon entering the joint, some peripatellar scar tissue was debrided.The tibial tray was grossly loose and debonded at the cement to implant interface and revised.The femoral component was well-fixed but revised with minimal bone loss.There was no reported product problem with the revised tibial insert.The patella was well-fixed and tracked nicely with the depuy pfc sigma revision construct and was thus retained.The procedure was completed without complications.Doi: (b)(6) 2016.Dor: (b)(6) 2019.Right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE RP TIB BASE SZ 8 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11930356
Report Number1818910-2021-11756
Device Sequence Number4345013
Product Code NJL
UDI-Device Identifier10603295042624
UDI-Public10603295042624
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number1506-10-008
Device Catalogue Number150610008
Device Lot Number8365910
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 41MM.; ATTUNE PS FEM RT SZ 7 CEM.; ATTUNE PS RP INSRT SZ7 6MM.; ATTUNE RP TIB BASE SZ 8 CEM.; STRYKER.; STRYKER.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR